Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Ulcerative Colitis, rapid hear beat, dehydration. On doxycycline. Worry?

I was diagnosed with Ulcerative Colitis in 2007 by colonoscopy after a course of Doxycycline and suffering for about 3 years. I went into remission after this with a course of treatment with Lialda, Canasa and Hyosycamine, although I truly suspect the colonoscopy prep triggered the remission, as I was fine for a week before starting these meds. I have been suffering a flare since last June, and am not responding to the treatment this time. Any advice? I have also had tachycardia for years, managed with atenalol for the past two years. Even on meds, my resting heart rate this morning was 120. I m guessing this is dehydration from the UC flare, should I be worried?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Health care magic forum .
Thanks for choosing H.C.M.F.
You have got ulcerative colitis, got treated for that and you are fine. Flare since june, and no response. you have got tachy cardia and using atenolol.
Tachycardia might be due to Hypertension, that is got treated, and anxiety.
Flares also might be due to hyper acidity of the ulcerative colitis, or secondary to anxiety.
I advise you to consult a physician for treatment of anxiety and diagnosis of underlying causes of your problems, and treatment.
Besides i advise you some diet recommendations as avoid taking more of spices, junk foods, and oily foods. i also advise you to follow some nonmedical procedures for diversion as yoga, meditation, gardening if interested, reading books, and hearing music.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor